# SDR DALA1035499855

- Difficulty date: November 22, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strut
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND BS 560 RT STRUT CRACKED AT LOWER END.  REMOVED FASTENERS IAW SRM 51-30-2, STOP DRILLED CRACK IAW SRM 53-01, FIG 2, FABRICATED REPAIR DOUBLER IAW SRM 51-10-2 & 53-01 FIG 2.  LOCATED,DRILLED & DEBURRED IAW SRM 51-10-4 INSTALLED REPAIR DOUBLER IAW SRM 51-30-5.
